# SDR 2002UALA01485

- Difficulty date: September 24, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 7,158 hours, 2,781 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: S43500711
- Part serial: 1967
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A YELLOW HYDRAULIC LOW LEVEL INDICATION.  FOUND TOP CENTER PLUG OF YELLOW SYSTEM LEAKAGE MEASUREMENT VALVE BLOWN OUT.  REPLACED GROUND LEAKAGE-MEASUREMENT MANIFOLD OF THE YELLOW SYSTEM, SERVICE YELLOW SYSTEM TO FULL.
